Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking ecosprin, anaemia. Endoscopy showed GERD, gastritis and positive H.pyroli. History of diabetes, hypertension. Prescribed metronidazole,diagnosed syndrome X. Taking omez. Is the treatment right?

my wife had been taking Ecosprin over last two and half years. now she is suffering from anemia .Hb 6.8 mg/dl.her stool contain OB of 1+. On endoscopy it was found GERD + mild antral gastritisand H.pylory is +ve.On usgAbd-rt kidney-Normakl,stone of 7mm at UP,Lt Kidney-1.2 c.m cyst at UP. She is OF HTN and diabetic patient. Doctor prescribed her metronidazole for one mth. 2 unit blood transfused her Ecosprine had been withdrawn.Doctor declared her of Syndrom x two and half yrs. ago.She is obesus of nearly 80 kg. Is it the right way to get rid of H pylory with that medicine?. It is the 2nd time of her Gastritis (2yrs. ago).She is taking Omez also. Is it the right way of her treatment?.
Asked On : Wed, 17 Oct 2012
Answers:  2 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

thanks for choosing healthcaremagic

H.pylori is a bacterial infectious condition which needs to be treated by a course of antibiotics .
but the current trend in the treatment of H.pylori is with a combination of antibiotics such as clarithromycin, tinidazole and ppi such as pantoprazole , commonly called as triple therapy .

This is given for a period of 1- 2 weeks and the patient is re assessed for the improvement in symptoms

Hence i suggest that you take her to a gastro enterologist who will be able to guide you properly.

It is very important to be treated for H. pylori to prevent the progression of symptoms

Answered: Wed, 17 Oct 2012
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Wlcome to HCM
After gonig through medical history of your wife , she has Hypertension,Diebetes,IHD,Anaemia(Blood loss),GERD along with H.Pylori and a Kidney stone.
It seems that as she had stomach problem and due to aspirin she lost bllod and became anaemic,but now she is not taking aspirin,and your query is regarding H.Pylori, In this regard alog with PPI triple or quadruple therapy is given and most of the time is successful but relapse may occur.
Ihope her diabetes and BP are controlled and she should take iron suppliments for 6 months, and keep her Hb to normal level
Good luck to her
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor